# SDR UPS08853048

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Gouged
- Location: Bs 1345 L28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, D PIT STA 1345 LONGERON 28L, LONGERON FITTING GOUGED AT RADIUS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D,51-3-2.
